| Catalog Number |
1410MSK |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device Misassembled During Manufacturing /Shipping (2912); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiration date: 07/2025) , h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an ultrasound guided breast biopsy procedure, the notch of needle was allegedly bent while penetrating and the cutting didn't go all the way.It was further reported that the needle was allegedly pulled out from the breast by force.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: received one mission disposable core biopsy instrument for evaluation.During visual evaluation, the device appeared to have residue throughout and was received with protective tubing.Residue was noted throughout the device.No bent was noted to the needle.Functional testing was not conducted due to the nature of the complaint.Therefore, the investigation is inconclusive for the reported difficult to remove and device misassembled during manufacturing or shipping issue.Also, the investigation is unconfirmed for the reported bent, though no bent was noted to the needle.A definitive root cause for the reported bent needle, difficult to remove, and device misassembled during manufacturing or shipping issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 07/2025), g3.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description